# SDR DHL2007784508

- Difficulty date: July 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201467170
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, NICKS, GOUGES AND CORROSION ON SEAT TRACK, RBL 24, BS 850 TO BS 870.  REMOVED DAMAGED SEAT TRACK SECTION IAW B727 SRM 51-30-2 AND B727 AMM 53-10-1.  FABRICATED NEW SEAT TRACK, MATERIAL USED BAC1520-146-7178T6511, DIM. 17 LONG IAW B727 SRM 53-10-2, FIG.7 AND 51-30-5.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 51-30-2.
